Alert archive / Arizona / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 67, NWS Tucson, AZ

July 24, 2022Pinal County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jul 24, 2022, 4:28 AM MST for Pinal County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2022, 4:28 AM MST (11:28 UTC)
Expired
Jul 24, 2022, 5:15 AM MST
In force
47 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 69 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 11.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3016 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WUUS55 KTWC 241128
SVRTWC
AZC021-241215-
/O.NEW.KTWC.SV.W.0067.220724T1128Z-220724T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tucson AZ
428 AM MST Sun Jul 24 2022

The National Weather Service in Tucson has issued a

* Severe Thunderstorm Warning for...
  Central Pinal County in southeastern Arizona...

* Until 515 AM MST.

* At 427 AM MST, severe thunderstorms were located along a line
  extending from near Kearny to 17 miles west of Hayden to 12 miles
  northwest of Oracle, moving northwest at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kearny, Cactus Forest and Kelvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3323 11093 3307 11084 3292 11092 3268 11080
      3266 11113 3281 11141 3291 11143 3324 11096
TIME...MOT...LOC 1127Z 120DEG 18KT 3314 11094 3295 11107 3276 11090 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WJM
1 follow-up statement
699 
WWUS55 KTWC 241210
SVSTWC

Severe Weather Statement
National Weather Service Tucson AZ
510 AM MST Sun Jul 24 2022

AZC021-241219-
/O.EXP.KTWC.SV.W.0067.000000T0000Z-220724T1215Z/
Pinal-
510 AM MST Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PINAL COUNTY WILL
EXPIRE AT 515 AM MST...
    
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning will be allowed to expire. However 
heavy rain is still possible with these thunderstorms. A Flood 
Advisory remains in effect until 8 AM MST.

LAT...LON 3323 11093 3307 11084 3292 11092 3268 11080
      3266 11113 3281 11141 3291 11143 3324 11096
TIME...MOT...LOC 1209Z 120DEG 18KT 3322 11111 3303 11124 3284 11107 

$$

WJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:07 AM MST, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 24, 3:07 AM MST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
307 AM MST Sun Jul 24 2022

.SYNOPSIS...Deeper moisture will mean an increase in
thunderstorms most of this week. Upcoming storms will carry an
increasing flash flood threat along with strong winds and
lightning.

&&

.DISCUSSION...Broad high pressure across southern tier states with
a high center consolidated over northern New Mexico this morning.
the resulting southeasterly flow continues to import deeper
moisture into SE AZ, with a lower level surge continuing from the
south. Precipitable water values range from around 1.2 inches near
the NM border (a bit of mid level drying across southern NM), to
1.8 inches just west of Tucson. Surface dewpoints have reached
deep monsoon values in the 60s to lower 70s, up 3 to 8 degrees
over the past 24 hrs. We'll continue to see scattered showers and
thunderstorms in the early morning hours with strong wind and
heavy rain still a threat.

Latest meso model trends suggest an elevated storm environment
again by mid afternoon as the flow remains brisk enough to reset.
Elevated shear and convective potentials should mean more wet
microburst activity from individual storms. With weak upper level
diffluence and vigorous outflows, MCS activity in our area remains
a concern. We will have one or two 6-8 hr down periods over the
next few days, but overall the threat for flash flooding will be
elevated the first half of the week.

By mid week, ensembles and ensemble means lean toward a new ridge
position through the Great Basin with a high center
reconsolidating to our northwest. Even with a less favorable
synoptic position for the high, initial upstream mid level flow
will still be moist for a few days, with plenty of boundary layer
moisture to recirculate along with some flavor of lower level push
continuing from the south. Most days look busy into next weekend,
with temperatures back down to near or below average.

&&

.AVIATION...Valid through 25/12Z.
Isolated to Scattered TSRA. Localized +TSRA likely. Lower cigs
between 4-7k ft AGL can be expected around precipitation,
including gusty winds in excess of 40 kts. Otherwise, cloud bases
range 8-12k ft AGL with diurnal sfc winds generally less than 12
kts. Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Increasing moisture will bring more widespread
showers and thunderstorms, providing a greater potential for heavy
rainfall. Most locations should see at least a wetting rain into
next week, with many locations seeing areal averages greater than
one half inch. Strong and erratic outflow winds accompany the
stronger storms, with otherwise diurnal wind trends.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 1 PM MST this afternoon through Tuesday
afternoon for AZZ501>515.

&&

Meyer

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

In the hours before

Special weather statement, Jul 23, 11:20 PM MST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1120 PM MST Sat Jul 23 2022

AZZ503-504-507-513-240700-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Upper Santa Cruz River and Altar
Valleys including Nogales-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-
1120 PM MST Sat Jul 23 2022

...Strong thunderstorms will impact portions of east central Pima,
southwestern Cochise and eastern Santa Cruz Counties through MIDNIGHT
MST...

At 1119 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Kartchner Caverns State Park to near
Parker Canyon Lake. Movement was west at 15 mph.

HAZARD...Winds in excess of 40 mph, pea size hail and brief heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Whetstone, Huachuca City, Patagonia, Sonoita, Elgin, Kartchner
Caverns State Park, Fort Huachuca, Parker Canyon Lake, Canelo and
Lochiel.

This includes the following highways...
 Route 82 between mile markers 20 and 51.
 Route 83 between mile markers 3 and 47.
 Route 90 between mile markers 301 and 311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3186 11078 3186 11035 3133 11033 3133 11074
TIME...MOT...LOC 0619Z 094DEG 12KT 3178 11041 3139 11039

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 24, 12:01 AM MST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1201 AM MST SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND GST     6 WSW HUACHUCA CITY     31.60N 110.43W
07/23/2022  M59 MPH          COCHISE            AZ   ASOS

            ASOS STATION KALK PIONEER AIRFIELD.

&&
Special weather statement, Jul 24, 12:07 AM MST, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1207 AM MST Sun Jul 24 2022

AZZ503-504-507-513-240800-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Upper Santa Cruz River and Altar
Valleys including Nogales-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-
1207 AM MST Sun Jul 24 2022

...A strong thunderstorm will impact portions of east central Pima
and eastern Santa Cruz Counties through 100 AM MST...

At 1207 AM MST, Doppler radar was tracking a strong thunderstorm near
Sonoita, or 24 miles east of Tubac, moving west at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
East Sahuarita, Patagonia, Sonoita, Elgin, Nogales International
Airport, Patagonia Lake State Park, Canelo and Madera Canyon.

This includes the following highways...
 Route 82 between mile markers 7 and 44.
 Route 83 between mile markers 8 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3177 11046 3135 11047 3140 11096 3194 11091
TIME...MOT...LOC 0707Z 094DEG 19KT 3162 11064

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

GEL
Special weather statement, Jul 24, 12:10 AM MST, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1210 AM MST Sun Jul 24 2022

AZZ507>513-240815-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-Upper
San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-White Mountains of Graham and
Greenlee Counties including Hannagan Meadow-Chiricahua Mountains
including Chiricahua National Monument-Eastern Cochise County Below
5000 Feet including Douglas/Willcox-Galiuro and Pinaleno Mountains
including Mount Graham-
1210 AM MST Sun Jul 24 2022

...Strong thunderstorms will impact portions of south central Graham,
central Cochise and west central Greenlee Counties through 115 AM
MST...

At 1209 AM MST, Doppler radar was tracking a broken line of strong
thunderstorms along a line extending from 17 miles north of Bisbee-
Douglas Airport to 12 miles west of Morenci. Movement was west at
20 to 25 mph.

HAZARD...Wind gusts up to 50 mph, pea size hail and brief heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Safford, Willcox, Thatcher, Solomon, Roper Lake State Park, Safford
Regional Airport, Pearce-Sunsites, Pima, Cochise, Central, Elfrida,
Fort Thomas, Sunizona, Kansas Settlement, Swift Trail Junction, Fort
Grant, Mount Graham, Bonita and Frye Mesa Dam.

This includes the following highways...
 Interstate 10 between mile markers 328 and 364.
 Route 70 between mile markers 306 and 353.
 Route 181 between mile markers 39 and 49.
 Route 186 between mile markers 327 and 353.
 Route 191 between mile markers 21 and 135.
 Route 266 between mile markers 105 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3160 11001 3319 10998 3317 10947 3165 10951
TIME...MOT...LOC 0709Z 086DEG 22KT 3172 10957 3310 10954

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 24, 1:13 AM MST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Tucson AZ
113 AM MST Sun Jul 24 2022

AZZ507>509-511-513-240915-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-Upper
San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Eastern Cochise County Below 5000
Feet including Douglas/Willcox-Galiuro and Pinaleno Mountains
including Mount Graham-
113 AM MST Sun Jul 24 2022

...Strong thunderstorms will impact portions of southwestern Graham
and western Cochise Counties through 215 AM MST...

At 112 AM MST, Doppler radar was tracking a broken line of strong
thunderstorms along a line extending from 14 miles northwest of
Thatcher to 7 miles northeast of Hereford. Movement was west at 25
mph.

HAZARD...Winds in excess of 40 mph, pea size hail and brief heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sierra Vista, Benson, Hereford, Whetstone, Huachuca City, St. David,
Tombstone, Dragoon, Kartchner Caverns State Park, Fort Huachuca,
Parker Canyon Lake, Aravaipa Canyon Wilderness, Palominas, Mescal,
Fort Thomas, Charleston, Texas Canyon, Klondyke, Fort Grant and
Coronado National Memorial.

This includes the following highways...
 Interstate 10 between mile markers 297 and 332.
 Route 70 between mile markers 302 and 313.
 Route 80 between mile markers 293 and 338.
 Route 82 between mile markers 46 and 67.
 Route 83 between mile markers 3 and 5.
 Route 90 between mile markers 290 and 336.
 Route 92 between mile markers 322 and 349.
 Route 191 near mile marker 66.
 Route 266 between mile markers 122 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3308 11044 3308 10991 3134 10996 3133 11027
      3133 11045
TIME...MOT...LOC 0812Z 078DEG 27KT 3294 10998 3147 11005

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 24, 3:29 AM MST, 59 minutes before
Special Weather Statement
National Weather Service Tucson AZ
329 AM MST Sun Jul 24 2022

AZZ506-511-514-241130-
Santa Catalina and Rincon Mountains including Mount
Lemmon/Summerhaven-Southeast Pinal County including
Kearny/Mammoth/Oracle-Galiuro and Pinaleno Mountains including Mount
Graham-
329 AM MST Sun Jul 24 2022

...A strong thunderstorm will impact portions of southeastern Pinal
County through 430 AM MST...

At 329 AM MST, Doppler radar was tracking a strong thunderstorm over
Mammoth, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oracle, Mammoth, Saddlebrooke, San Manuel, Dudleyville, Aravaipa
Canyon Wilderness, Campo Bonito, Oracle Junction and Biosphere 2.

This includes the following highways...
 Route 77 between mile markers 90 and 134.
 Route 79 between mile markers 92 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3302 11045 3252 11047 3254 11098 3298 11091
      3299 11079 3298 11077 3299 11076
TIME...MOT...LOC 1029Z 096DEG 11KT 3276 11065

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

GEL

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:07 PM MSTSpecial Weather StatementTWC23 min
Jul 23, 9:04 PM MSTSpecial Weather StatementTWC41 min
Jul 23, 9:20 PM MSTSpecial Weather StatementTWC40 min
Jul 23, 10:26 PM MSTSpecial Weather StatementTWCCochise34 min
Jul 23, 11:03 PM MSTSpecial Weather StatementTWCGraham42 min
Jul 23, 11:20 PM MSTSpecial Weather StatementTWCSanta Cruz40 min
Jul 23, 11:28 PM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz2 hr
Jul 23, 11:38 PM MSTAreal Flood AdvisoryTWCGraham3 hr
Jul 24, 12:07 AM MSTSpecial Weather StatementTWCSanta Cruz53 min
Jul 24, 12:10 AM MSTSpecial Weather StatementTWCCochise, Graham65 min
Jul 24, 1:13 AM MSTSpecial Weather StatementTWC62 min
Jul 24, 3:29 AM MSTSpecial Weather StatementTWC61 min
Jul 24, 3:42 AM MSTSevere Thunderstorm WarningTWCPinal48 min
Jul 24, 4:20 AM MSTDust Storm AdvisoryTWCPinal85 min
Jul 24, 4:50 AM MSTAreal Flood AdvisoryTWCPima, Pinal3 hr
Jul 24, 11:47 AM MSTFlash Flood Warning Considerable damage threatTWCCochise3 hr
Jul 24, 12:14 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz3 hr
Jul 24, 12:18 PM MSTSpecial Weather StatementTWCSanta Cruz42 min
Jul 24, 12:29 PM MSTSpecial Weather StatementTWCCochise31 min
Jul 24, 12:54 PM MSTFlash Flood Warning Considerable damage threatTWCCochise111 min
Jul 24, 1:13 PM MSTFlash Flood Warning Considerable damage threatTWCPima, Santa Cruz3 hr
Jul 24, 1:39 PM MSTSevere Thunderstorm WarningTWCCochise31 min
Jul 24, 2:13 PM MSTAreal Flood AdvisoryTWCCochise2 hr
Jul 24, 2:19 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Jul 24, 2:35 PM MSTFlash Flood Warning Considerable damage threatTWCCochise115 min
Jul 24, 2:37 PM MSTSevere Thunderstorm WarningTWCPima, Pinal53 min
Jul 24, 2:47 PM MSTSpecial Weather StatementTWC43 min
Jul 24, 3:00 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Jul 24, 3:23 PM MSTSevere Thunderstorm WarningTWCCochise, Graham, Pima, Pinal52 min
Jul 24, 3:35 PM MSTSpecial Weather StatementTWC40 min
Jul 24, 3:36 PM MSTSevere Thunderstorm WarningTWCPima39 min
Jul 24, 3:39 PM MSTDust Storm AdvisoryTWCCochise, Graham66 min
Jul 24, 3:40 PM MSTSevere Thunderstorm WarningTWCPima50 min
Jul 24, 3:55 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima, Pinal3 hr
Jul 24, 3:58 PM MSTSevere Thunderstorm WarningTWCPima47 min
Jul 24, 4:09 PM MSTAreal Flood AdvisoryTWCPima5 hr
Jul 24, 4:21 PM MSTSpecial Weather StatementTWCPinal39 min
Jul 24, 4:31 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Jul 24, 4:40 PM MSTSevere Thunderstorm WarningTWCPinal32 min
Jul 24, 4:45 PM MSTFlash Flood Warning Considerable damage threatTWCPima2 hr
Jul 24, 4:59 PM MSTSevere Thunderstorm WarningTWCGraham, Greenlee46 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.